Rapid Research Letter
A generalized G-function for the Quantum Rabi Model
Article first published online: 14 FEB 2013
© 2013 by WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 525, Issue 3, pages L23–L28, March 2013
How to Cite
Braak, D. (2013), A generalized G-function for the Quantum Rabi Model. Ann. Phys., 525: L23–L28. doi: 10.1002/andp.201200270
- Issue published online: 4 MAR 2013
- Article first published online: 14 FEB 2013
- Accepted manuscript online: 15 FEB 2013 12:00AM EST
- Manuscript Accepted: 17 JAN 2013
- Manuscript Revised: 9 JAN 2013
- Manuscript Received: 4 DEC 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!